# SDR FDEA200912094394

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 3,733 hours, 2,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 658
- Condition: Inoperative
- Location: E/E Bay
- Part time: 6,649 hours, 3,414 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS LOWERED AVIONICS SMOKE WARNING CAME ON - THERE WERE NO OTHER INDICATIONS OF SMOKE - WARNING WENT ON/OFF EVERY 5 SECONDS -AFTER LANDING AND TAXI - IN MECHANICS AND  FIRE RESCUE FOUND NO EVIDENCE OF SMOKE - ALL WARINGS  CEASED WHEN ENGINES WERE SHUTDOWN. TSM 26-16-00 AVIONICS SMOKE TEST NORMAL.  CLEANED BACK OF MTP SMOKE TEST PANEL IAW SMP, INSP.  CONNECTOR AT SMOKE DETECTOR 13WA, CK'S GOOD.  REPLACING SMOKE DETECTOR, PRECAUTIONARY, IN WORK.  REPLACED AVIONICS SMOKE DETECTOR 13WA IAW MM 26-15-12-4 TESTS OKAY.  RAN APU WITH PACKS FOR 15 MIN, ALL INDICATIONS NORMAL, OKAY TO CONTINUE.
